MathSciNet Relay Station
MathSciNet bibliographic data
MR2533369 34K13 (34K40 92D25)
Wang, Qi; Wang, Yue; Dai, Binxiang Existence and uniqueness of positive periodic solutions for a neutral logarithmic population model. Appl. Math. Comput. 213 (2009), no. 1, 137–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement